Urology Care web site, which is the official foundation of American Urological Association says
gemistabine has fewer side effects compared to mitomycin C. Hopefully you will have less side effects
when you have 6 weeks treatment Meanwhile, I would suggest you will mention your side effects from Mitomycin to your doctor as Sara has suggested.
You need to discuss your symptoms with your urologist and then you and he/she can decide whether you should have the procedure or not. Be sure to tell them about the cranberry juice and any other out of the ordinary things in your diet
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Had a turbt about 3 weeks ago. Low grade, noninvasive. Received Mitomycin. Awaiting to have my 1st of Gematibine to total of 6. Now I have a steady tummy ache pain that seems to become worst if I'm on my feet a lot. Also have moderate pain and burning when I void. Should I have the first round? Or is this normal? Also been drinking cranberry juice that seems to make my urine clearer. Welcome any thoughts, experiences.